# SDR SWAA2024071813304

- Difficulty date: July 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: R2 DOOR SLIDE SKIRT HITS HARD ON DOOR THRESHOLD WHEN DOOR OPEN/CLOSED<[01] RE-ADJUSTED VELCRO STRIPS AT R2 DOOR SLIDE AS PER AMM 26-66-01-200-802;[02] CORRECTION STEP #1 RE-ADJUSTED VELCRO STRIPS AT R2 DOOR SLIDE AS PER AMM 25-66-01-200-802;[03] VERIFIED STEP 2.
